# SDR EE4Y2023091118388

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 49,788 hours, 16,641 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 4441085000
- Part serial: 02102
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER OXYGEN SYSTEM FUNCTIONAL CHECK IAW ALLEGIANT TASK 352000-02-1-001 OF AUTOMATIC MASK RELEASE FOUND ALTITUDE SWITCH OUT OF LIMITS. DUE THIS CONDITION THE ALTITUDE SWITCH WAS REPALCED IAW A320 AMMTASK 35-23-15-000-001-A AND 35-23-15-400-001-A REV 40 DATED 05-01-2023. AFTER THE SYSTEM TEST WAS FOUND OK. THIS WORK IS COVERED BY COOPESA JOB A1N150 ITEM 1-23 P/N OFF 4441085-000 S/N OFF 02102 P/N ON 4441085-000 S/N ON 42085-000-05465,
